Log In Sign Up

intro with a question


Forum: Mental Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Mental Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
June 9th, 2010, 08:33 AM
wclark602002's Avatar Mega Super Mommy
Join Date: Nov 2005
Location: TENNESSEE
Posts: 4,464
hi all im wendi 33 wife and mama to 4.about 9 years ago i was put on sarafem,mostly for PMDD but anxiety also.since then i have had 3 children and am currently still breastfeeding my youngest who is 13mos now.she shows no signs of weaning and i would rather not try to force her.i called my OBGYN and he said given her age and my dose 20mg that it would be safe to resume taking it.ive been on it a little over a week now and things are going good other than she has not had a good nights sleep since she cries and whines,tosses and turns and wants to nurse constantly.could this be from the meds or just a coincidence? i think she is teething also.i know this is really long and i do appologize i just need some help,i dont wanna be doin this to her.had anyone had experience taking this or any other while BFing?should i try a different kind?please help...TIA
__________________
Wendimarried to my soulmate and mama to 4 great kiddos & 1 sweet angel

Virtapay, alternative to paypal...its FREE!!!
http://www.virtapay.com/r/wclark602002
Reply With Quote
  #2  
June 10th, 2010, 01:34 PM
Mega Super Mommy
Join Date: Mar 2007
Location: New Orleans
Posts: 2,162
i have not taken sarafem while bf'ing, but i took wellbutrin. if ur obgyn said it was safe, then i'm sure it is. It definitely could be from the teething!! but did u ask ur dr if there could be side effects for ur daughter? ask him, and he may know if her behavior is from the meds or if it's just coincidence!
__________________






Last edited by k1210; June 10th, 2010 at 01:37 PM.
Reply With Quote
  #3  
June 10th, 2010, 03:14 PM
ShesaDreamer's Avatar If Only. If Only <3
Join Date: Apr 2008
Location: In the Wild and Wonderful
Posts: 4,844
Teething could be causing that. My DD will so the same things when she is teething.
__________________
Me 26

DD A:3 Autism, Global Developmental Delays


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 09:05 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0